Outcome of renal proximal tubular dysfunction with Fanconi syndrome caused by sodium valproate.

@article{Yamazaki2016OutcomeOR,
  title={Outcome of renal proximal tubular dysfunction with Fanconi syndrome caused by sodium valproate.},
  author={Sawako Yamazaki and Toru Watanabe and Seiichi Sato and Hideto Yoshikawa},
  journal={Pediatrics international : official journal of the Japan Pediatric Society},
  year={2016},
  volume={58 10},
  pages={
          1023-1026
        }
}
BACKGROUND Although Fanconi syndrome is rare in patients with epilepsy treated with sodium valproate (VPA), the prevalence might be higher in children with severe motor and intellectual disabilities (SMID). VPA-induced Fanconi syndrome usually has a favorable outcome, but the long-term outcome of renal tubular dysfunction in SMID patients remains unknown. The aim of this study was therefore to investigate the long-term outcome of renal proximal dysfunction in SMID children with Fanconi syndrome… CONTINUE READING